Advanced search
Start date
Betweenand

Jorge Manuel Sotomayor Tello

CV Lattes


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Peru

Obtained the Batchelor Degree in Mathematics in the National University of San Marcos, Lima Peru (1962). Obtained the Phd in Mathematics in the Associação Instituto Nacional de Matemática Pura e Aplicada IMPA (1964). Since 1992 is Full Professor of Mathemtics at the Uniiversity of São Paulo. Has experience in Mathematics, with emphasis in Ordinary Differential Equations, specially in the following topics: Lines of Principal Curvature and Umbílic Points, Bifurcations, Qualitative Theory of Differential Equations. (Source: Lattes Curriculum)

Research grants
FAPESP support in numbers * Updated May 08, 2021
Total / Available in English
19 / 8   Completed research grants
7 / 0   Completed scholarships in Brazil
2 / 0   Completed scholarships abroad
28 / 8   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (19)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications18
Citations70
Cit./Article3.9
Data from Web of Science

SMANIA, DANIEL. Shy shadows of infinite-dimensional partially hyperbolic invariant sets. Ergodic Theory and Dynamical Systems, v. 39, n. 5, p. 1361-1400, . Web of Science Citations: 1. (08/02841-4, 03/03107-9, 10/08654-1)

GARCIA‚ R.; SOTOMAYOR‚ J.. Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed in R3. PUBLICACIONS MATEMATIQUES, v. 45, n. 2, p. 431-466, .

LLIBRE, JAUME; PESSOA, CLAUDIO. On the centers of the weight-homogeneous polynomial vector fields on the plane. Journal of Mathematical Analysis and Applications, v. 359, n. 2, p. 722-730, . Web of Science Citations: 13.

LOPES, DEBORA; SOTOMAYOR, JORGE; GARCIA, RONALDO. Umbilic singularities and lines of curvature on ellipsoids of R-4. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 45, n. 3, p. 453-483, . Web of Science Citations: 2. (08/02841-4)

LOPES, A. O.; OLIVEIRA, E. R.; SMANIA, D.. Ergodic transport theory and piecewise analytic subactions for analytic dynamics. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 3, p. 467-512, . Web of Science Citations: 3. (08/02841-4)

DE LIMA, AMANDA; SMANIA, DANIEL. On infinitely cohomologous to zero observables. Ergodic Theory and Dynamical Systems, v. 33, n. 2, p. 375-399, . Web of Science Citations: 0. (03/03107-9, 10/17419-6, 10/08654-1, 08/02841-4)

GUZMAN, ADOLFO W.. STRUCTURAL STABILITY OF POLYNOMIAL SECOND ORDER DIFFERENTIAL EQUATIONS WITH PERIODIC COEFFICIENTS. Electronic Journal of Differential Equations, . Web of Science Citations: 0.

BARBOT, THIERRY; MAQUERA, CARLOS. Algebraic Anosov actions of nilpotent Lie groups. Topology and its Applications, v. 160, n. 1, p. 199-219, . Web of Science Citations: 3. (08/02841-4, 09/13882-6, 09/06328-2)

PIRES, BENITO; TEIXEIRA, MARCO ANTONIO. On global linearization of planar involutions. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 43, n. 4, p. 637-653, . Web of Science Citations: 0. (09/02380-0, 07/06896-5, 08/02841-4)

SMANIA, DANIEL. Solenoidal attractors with bounded combinatorics are shy. ANNALS OF MATHEMATICS, v. 191, n. 1, p. 1-79, . Web of Science Citations: 0. (03/03107-9, 10/08654-1, 17/06463-3, 08/02841-4)

BASTOS, J.; MESSAOUDI, A.; RODRIGUES, T.; SMANIA, D.. A class of cubic Rauzy fractals. THEORETICAL COMPUTER SCIENCE, v. 588, p. 114-130, . Web of Science Citations: 2. (08/02841-4, 13/24541-0)

MESSAOUDI, A.; SMANIA, D.. EIGENVALUES OF FIBONACCI STOCHASTIC ADDING MACHINE. Stochastics and Dynamics, v. 10, n. 2, p. 291-313, . Web of Science Citations: 6. (08/02841-4, 03/03107-9)

LOPES, D.; SOTOMAYOR, J.; GARCIA, R.. Partially umbilic singularities of hypersurfaces of R-4. BULLETIN DES SCIENCES MATHEMATIQUES, v. 139, n. 4, p. 431-472, . Web of Science Citations: 1. (08/02841-4)

PIRES, BENITO; RABANAL, ROLAND. VECTOR FIELDS WHOSE LINEARISATION IS HURWITZ ALMOST EVERYWHERE. Proceedings of the American Mathematical Society, v. 142, n. 9, p. 3117-3128, . Web of Science Citations: 2. (08/02841-4, 09/02380-0)

CUNHA, KLEYBER; SMANIA, DANIEL. Rigidity for piecewise smooth homeomorphisms on the circle. ADVANCES IN MATHEMATICS, v. 250, p. 193-226, . Web of Science Citations: 13. (08/02841-4, 10/08654-1)

CUNHA, KLEYBER; SMANIA, DANIEL. Renormalization for piecewise smooth homeomorphisms on the circle. ANNALES DE L' INSTITUT HENRI POINCARÉ-ANALYSE NON LINÉAIRE, v. 30, n. 3, p. 441-462, . Web of Science Citations: 8. (07/01045-7, 08/02841-4, 10/08654-1)

BALADI, VIVIANE; SMANIA, DANIEL. LINEAR RESPONSE FOR SMOOTH DEFORMATIONS OF GENERIC NONUNIFORMLY HYPERBOLIC UNIMODAL MAPS. ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, v. 45, n. 6, p. 861-926, . Web of Science Citations: 9. (08/02841-4, 10/08654-1)

BARBOT, THIERRY; MAQUERA, CARLOS. ON INTEGRABLE CODIMENSION ONE ANOSOV ACTIONS OF R-k. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 29, n. 3, p. 803-822, . Web of Science Citations: 0. (09/06328-2, 09/13882-6, 08/02841-4)

NOGUEIRA, ARNALDO; PIRES, BENITO; TROUBETZKOY, SERGE. Orbit structure of interval exchange transformations with flip. Nonlinearity, v. 26, n. 2, p. 525-537, . Web of Science Citations: 7. (08/02841-4, 09/02380-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SILVA, André Ricardo Belotto da. Análise das bifurcações de um sistema de dinâmica de populações. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (08/55870-1

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: